-crystals on schemes with constant log structure
Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 187-225
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__97_1-2_187_0,
author = {Ogus, Arthur},
title = {$F$-crystals on schemes with constant log structure},
journal = {Compositio Mathematica},
pages = {187--225},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {97},
number = {1-2},
mrnumber = {1355125},
zbl = {0849.14008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_187_0/}
}
Ogus, Arthur. $F$-crystals on schemes with constant log structure. Compositio Mathematica, Tome 97 (1995) no. 1-2, pp. 187-225. http://geodesic.mathdoc.fr/item/CM_1995__97_1-2_187_0/